Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Lightheaded, twitching in jugular. Normal test results, skipped heart beat. Suggestions?

Been very lightheaded the past few days..and today it feels like my jugular is twitching and it feels weird? I am only 21 and have had multiple ekgs and a stress test and everything was supposedly normal but I was at my primary doctor the other day and he heard a few of my skipped heart beats which started about a week and a half ago
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
Hi, the skipped beat which is not present previously may be due to the mistake in hearing, or a formal which need not be considered. As you have been tested the stress test also, as it can reveal the up coming disease.
The light headedness could be due to the infection of the internal ear, or diabetis, etc.
So i advise you to consult a physician for diagnosis and treatment. Thank you.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor